The Journal
Indexing
All Issues
Submission
Author Guidelines
Reviewers
Editorial Members
Publication Fee







All Issues
Volume 5, 2018
|
Volume 4, 2017
|
Volume 3, 2016
|
Volume 2, 2015
|
Volume 1, 2014
|
||
No.1 (Feb.) | No.2 (Apr.) | No.3 (Jun.) | No.4 (Aug.) | No.5 (Oct.) | No.6 (Dec.) |
Vol.4, No.6, December 2017
[01] |
Determination of a Better Mathematical Model for Food Security in Nigeria (A Case Study of Taraba State)
Okorie Charity Ebelechukwu,
Ogwumu David Onah,
Ogbaji Eka Oche,
Adamu Abdul Kareem,
Onudibia Moses Ejike
International Journal of Mathematical Analysis and Applications, Publication Date: Oct. 17, 2017, Pages: 35-41 1001 Views Since Oct. 17, 2017 598 Downloads Since Oct. 17, 2017 |
[02] |
Amani Al Rashidi,
Bashair Al Juhani,
Tahani Al Saeidi,
Hanan Al Ahmadi,
Mashael Al Harbi,
Mawada Brri,
Nada Al Johani,
Alya Almutairi
International Journal of Mathematical Analysis and Applications, Publication Date: Nov. 9, 2017, Pages: 42-46 1681 Views Since Nov. 9, 2017 495 Downloads Since Nov. 9, 2017 |
[03] |
A. Kamal,
T. I. Yassen
International Journal of Mathematical Analysis and Applications, Publication Date: Nov. 16, 2017, Pages: 47-51 882 Views Since Nov. 16, 2017 395 Downloads Since Nov. 16, 2017 |
[04] |
Investigations of the Green Function and Discreteness of Spectrum of Higher Order Operator-Differential Equations on Semi-Axis
Gamidulla Aslanov,
Novrasta Abdullayeva
International Journal of Mathematical Analysis and Applications, Publication Date: Dec. 5, 2017, Pages: 52-58 843 Views Since Dec. 5, 2017 341 Downloads Since Dec. 5, 2017 |